# SDR BSY2008F00004

- Difficulty date: October 7, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N105AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0956
- Engine: Pwa PT6A114A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Noisy
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 5,000 FT, ENGINE STARTER TO MAKE A SQUEALING NOISE WITH A RISE IN EGT, LOW TORQUE AND NO.  PILOT THEN RETURNED TO DEPARTURE NO PROBLEMS.  CAUSE UNKNOWN AT THIS TIME.  (K)
